# SDR 95UAL757006

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rstract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE FLIGHT CREW WAS UNABLE TO EXTEND FLAPS FULLY.  OP CHECKED FLAPS, BITE CHECKED FLAP SLAT ELECTRONIC UNIT, AND VISUALLY INSPECTED FLAPS.  NO DEFECTS FOUND.
